Doctor insights on:
Ultimate Nutrition Whey Protein
I go to gym and use ultimate nutrition prostar whey for protein, using since 5 days. I am having bad cramps and then loose stool is the protein safe?
Protein supplement: You are overloading your intestines. Better to back off and not use so much. Excellent sources of protein exist: Egg white is superior to all. Quinoa is excellent. Beans and lentils are excellent. Milk protein is excellent. Whole grains are good but not sufficient. Nuts are excellent. Yogurt is excellent. ...Read moreSee 1 more doctor answer
All protein is made up of Amino Acids in various combinations. Whey protein isolate is the most pure form (contains 90% or more protein) and it has little to no fat, lactose or cholesterol. Whey protein concentrate has anywhere between 29 - 89% protein.
60% of whey protein is essential amino acids. See this website for aas:
http://www.Nutrabio.Com/products/whey_protein_isolate.Htm#.Uaorezx0syg. ...Read more
Can i take thera tear nutrition vits with ultra women sport vits from vit world and whey protein isolate together ?
Whey protein: Whey protein is good for you but please do not rely on it as a way of replacing a good diet. The shakes can supplement the other protein, fat, and carbs you eat. Please check out the product to see if the whey comes from grass fed/free range cattle or penned up cattle w/antibiotics. Avoid the latter. Peace and good health. I am not familiar w/the particular brand you mention. ...Read more
I am 165 cm tall and 61 kg, i am practise body building,what is fit quantity of whey protein for me per day? Nutrition specialist to answer IS NEEDED.
Well U require 50gms: of protein/day for every day life. Then supplements R really driven by how hard U work out, & 4 how long & how many days a week. U should work out every other day with cardio on the other as Ur muscles need time 2 recover & build increase in size & strength. A 2 hour work out, U could supplement 40-60gms/day, on cardio days, minimal 2 non if Ur diet is adequate. ...Read more
Is optimum nutrition's gold standard whey protein free of side effects for a weight lifter? I'm18 years and 59kg. Want to stimulate muscle growth
Can protein powders such as optimum nutrition 100% whey protein cause hair loss or thinning if consuming? Thanks
While on propecia (finasteride) is it ok to take optimum nutrition 100% whey protein powder without interacting with the propecia (finasteride) or causing more hair loss? thanks.
Yes, all protein: Whey is a milk based protein that can contribute to weight gain like other proteins: beef, fish, poultry, eggs, etc. To gain weight you need to consume more calories than you burn. Go online to figure out how many calories you need to maintain weight, then eat more, taking into account how much you burn. You can drink whey, but it is no better than your own cheaper shake of ice cream, milk and PB! ...Read more
Bioavailability: Whey protein (especially the hydrosylate and isolate processed variants) contain abundant amounts of branched chain Amino Acids in proportions compatible with the human body's needs. These serve as potent stimulators of protein synthesis and tend to be more bioavailable than traditional sources of protein (beans, legumes, etc. This is one of the reasons they're utilized by nutrition enthusiasts. ...Read moreSee 1 more doctor answer
Whey protein: Whey protein is good for you but please do not rely on it as a way of replacing a good diet. The shakes can supplement the other protein, fat, and carbs you eat. Please check out the product to see if the whey comes from grass fed/free range cattle or penned up cattle w/antibiotics. Avoid the latter. Peace and good health. ...Read more
Grass-fed/rBGH free&: Much whey is a byproduct of regular milk production & comes from cows given rbgh. Choose whey from grass-fed cows not given hormones or antibiotics & processed at low temperatures. Good brands include whey cool, miracle whey and protein 17. See http://proteinpowder.Mercola.Com/miracle-whey-protein.Html and http://www.Grass-fedwhey.Com/. ...Read moreSee 1 more doctor answer